# SDR DALA2019082704986

- Difficulty date: August 19, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 59,984 hours, 19,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING COVER PLATE BEHIND DOOR HANDLE.   REPLACED MISSING DOOR HANDLE COVER. (5373734)
